# SDR JJBA20210130002

- Difficulty date: January 30, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 42,821 hours, 26,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Not Reported
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH RF 2 BTW FR79-80 AND STR 8R-10R DOUBLER FOUND ON SKIN. RH RF 2 BTW FR 79-80 AND STR 8R-10R DOUBLER REMOVED FROM SKIN. RH RF 2 BETWEEN FR 79-80 AND STR 8R-10R DOUBLER REWORKED.
